# SDR CALA2017080802489

- Difficulty date: August 3, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N24715
- Make and model: Boeing 737724
- Aircraft serial: 28786
- Aircraft time: 61,660 hours, 21,494 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A880012
- Condition: Cracked
- Location: Cockpit R1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT R1 WINDOW SURROUNDING STRUCTURE HAS A CRACK INDICATION AT THE OTBD TOP CORNER.  REPAIRED IAW ECRA 5310-07171, PART 1.
